# SDR MASA200500881

- Difficulty date: November 14, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 18,932 hours, 15,268 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 2 Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7255 FWA - NR 2 GEN OFF ON TAKEOFF ROLL.  CONTRACT MAINTENANCE SERVICED IDG.
